MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-29L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/10/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - resolve-mr study, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 29l tendyne mitral valve lp valve was implanted in the patient.On (b)(6) 2025, a massive thrombosis on the mitral valve prothesis was noted.The patient required prolonged hospitalization due this event.The patient was reported passed away.
 
Additional Manufacturer Narrative
It was reported that the patient underwent tendyne valve implantation in (b)(6) 2025 and a massive thrombosis on valve was noted in (b)(6) 2025.The patient¿s condition deteriorated, progressing to cardiogenic shock and requiring icu admission.The patient was deemed inoperable and passed away on (b)(6) 2025.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device remained implanted and was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information available from field and medical review, the patient death appears cardiovascular in nature.The exact cause of the reported valve thrombosis and patient death could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(6) - resolve-mr study, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 29l tendyne mitral valve lp valve was implanted in the patient.On (b)(6) 2025, a massive thrombosis on the mitral valve prothesis was noted.The patient required prolonged hospitalization due this event.A cardiac surgery was called and the patient was transferred with a diagnosis of cardiogenic shock.The patient was reported passed away.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23497000
Report Number2135147-2025-06454
Device Sequence Number9037956
Product Code NPU
UDI-Device Identifier05415067032669
UDI-Public(01)05415067032669(17)221014
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model NumberTENDV-LP-29L
Device Catalogue NumberTENDV-LP-29L
Device Lot Number8271494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG